Punjab University Journal of Mathematics, Vol 46, No 2 (2014)

Font Size:  Small  Medium  Large

New Integral Inequalities through Generalized Convex Functions

Muhammad Muddassar, Ahsan Ali


. In this article, we founded several inequalities for some singlereal-valued function, related to the famous Hermite-Hadamard’s (H −H) inequality for mappings who has positive values lies in the classes K α,s m,1 and K α,s m,2 . 

Full Text: PDF


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved